Major Ibuprofen 200mg Pain Reliever Compare to Advil 100 Coated Caplets

Save $0.50
MajorSKU: 309047912599

Price:
Sale price$6.49 Regular price$6.99
Stock:
In stock (32 units), ready to be shipped

Description

Major Ibuprofen 200mg
Pain Reliever/Fever Reducer
For the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain arthritis, for the pain of menstrual cramps and for fever reduction.

Ingredients
Each caplet contains Ibuprofen USP, 200 mg

Directions
1 caplet every 4-6 hours.
If pain or fever does not respond to 1 caplet, 2 caplets may be used but not to exceed 6 caplets in 24 hours.

Payment & Security

American Express Apple Pay Diners Club Discover Facebook Pay Google Pay JCB Mastercard PayPal Shop Pay Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

More products of interest

Recently viewed